MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-SX-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-SX-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-SX-15-T
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.  a review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified an opening and wear abrasion.Leak test was performed and found opening on radius.A microscopic analysis was performed which identified a striated edge opening in the radius and broken sharp edge in the suture tab.Based on the device analysis the final assessment was a striated edge opening on radius side due to surgical damage, and a broken striated edge in the suture tab due to an unidentified (tear) opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and use error.
 
Event or Problem Description
Healthcare professional reported left side "burst apart" and ¿doctor had planned to take the right side expander and move it to the left side¿.Device was explanted.

Brand Name
NATRELLE TE SMOOTH 133S-SX-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9682581
Report Number9617229-2020-01494
Device Sequence Number3414701
Product Code LCJ
UDI-Device Identifier10888628043978
UDI-Public10888628043978
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number133S-SX-15-T
Device Catalogue Number133S-SX-15-T
Device Lot Number3355272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR